| Model Number |
BTB TIGHTROPE |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures; however, due to the device not being returned, we are unable to confirm the reported event.
Event or Problem Description
On 1/10/2023, it was reported by a distributor via (b)(4) that (2) ar-1588btb btb tightrope locking mechanism failed.This was discovered during a pcl procedure on (b)(6) 2023.Additional information received on 1/10/2023: both instances of use with a graftlink, when passing the suture limb through the tightrope to finalize the construct, when pulled, the locking mechanism slipped under the button, and surgeon couldn't get it back to set the way it should.Case was completed with an ar-1588tn-1 tightrope abs.